# SDR CALA2011012400038

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 61,299 hours, 16,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR STRUCTURE FLOORBEAM AT STA 720 HAS CORROSION FROM RBL 30 AND RBL 40.  FABRICATED REPAIR PARTS AND INSTALLED AT DAMAGE PART OF THE FLOORBEAM UPPER CHORD AT MID CABIN FLOOR STA 720 FROM RBL 33 TO RBL 50.  REF SRM 53-00-51 AND SRM 51-40-02.  TREATED AND PRIMED REWORKED AREA AND THE REPAIR PARTS REF SRM 51-20-1.
